# SDR AUS20030551

- Difficulty date: May 22, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT1104
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELT UNITS (3 OFF) HAD CONTINUOUS TRANSMISSION IN BOTH ON AND OFF MODES.
